# SDR ASAA2023090845600

- Difficulty date: September 8, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,305 hours, 13,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367192300000
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 251MF HAS DELAMINATION GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 251MF AT FR54 TO FR58 LBL10 TO LBL30 IAW A320 AMM 53-00-00-000-801-A
